# SDR HEEA072622

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- Aircraft time: 5,565 hours
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 064102302
- Part serial: 2545
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUELCH STAYS ON. ALIGNED RECEIVER SEVERAL TIMES.  SWAPPED Q317 AND Q319 TRANSISTORS.  REALIGNED RECEIVER BOARD.  REPLACED Q304, Q305, Q306, Q307, Q308, Q317, Q318, Q319, Q320 AND Q321 TRANSISTORS AND I301 IC CHIP.  ALSO REPLACED BROKEN NAMEPLATE.  ADJUSTED VCO VOLTAGE AND REALIGNED RECEIVER.  REPLACED RECEIVER BOARD.  BENCH CHECK GOOD.
